# SDR HEEA072459

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,126 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: PHI101741
- Condition: Inoperative
- Location: Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT OPERATE LEFT STEP ACTUATOR. REPLACED WITH SERVICEABLE PART.
